# SDR 99ZZZX1269

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531791
- Condition: Peeling
- Location: Tail Rotor
- Part time: 1,092 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT ON BLADE PEELING AFTER ONLY 420.7 HOURS SINCE REPAIR.  REMOVED AND REPLACED.
